MAUDE Adverse Event Report: STERIS CANADA ULC AMSCO 7053HP WASHER/DISINFECTOR

STERIS CANADA ULC AMSCO 7053HP WASHER/DISINFECTOR
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 12/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the washer and found it to be operating per specifications and no repairs were required.While onsite, the technician learned that a user scraped their hand while attempting to manually clear obstruction from the washer door.The root cause of the event was determined as user error as the employee should not have manually cleared the obstruction from the washer door.The amsco 7053hp washer operator manual states (1-2) "safety precautions if an obstruction is present in the wash chamber door, the door safety bar will detect an obstruction and the door will automatically stop from closing.Wait until door is fully open before removing obstruction." the steris service technician counseled user facility personnel on proper loading techniques and safety operation protocols.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that an employee scraped their hand on washer door after pushing a jammed rack into a amsco 7053hp washer.The user facility did not disclose if any medical treatment was sought or administered to facility personnel.

Brand Name
AMSCO 7053HP WASHER/DISINFECTOR
Common Device Name
WASHER/DISINFECTOR
Manufacturer (Section D)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4403927453
MDR Report Key18536738
Report Number9680353-2024-00005
Device Sequence Number7587555
Product Code MEC
UDI-Device Identifier00724995176662
UDI-Public00724995176662
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2023
Initial Report FDA Received Date01/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown